Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 195708, 4 pages
http://dx.doi.org/10.1155/2013/195708
Research Article

A Novel Method for Analytical Solutions of Fractional Partial Differential Equations

1Department of Mathematics, Bilecik Seyh Edebali University, 11210 Bilecik, Turkey
2Department of Mathematics, Yildiz Technical University, 34220 Istanbul, Turkey

Received 13 June 2013; Accepted 25 June 2013

Academic Editor: Chaudry Masood Khalique

Copyright © 2013 Mehmet Ali Akinlar and Muhammet Kurulay. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Sabatier, C. Ionescu, J. K. Tar, and J. A. T. Machado, “New challenges in fractional systems,” Mathematical Problems in Engineering, vol. 2013, Article ID 239378, 2 pages, 2013. View at Publisher · View at Google Scholar
  2. S. Momani and R. Qaralleh, “An efficient method for solving systems of fractional integro-differential equations,” Computers & Mathematics with Applications, vol. 52, no. 3-4, pp. 459–470, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. E. A. Rawashdeh, “Numerical solution of fractional integro-differential equations by collocation method,” Applied Mathematics and Computation, vol. 176, no. 1, pp. 1–6, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Secer, M. A. Akinlar, and A. Cevikel, “Efficient solutions of systems of fractional PDEs by the differential transform method,” Advances in Difference Equations, vol. 2012, article 188, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. Kurulay, A. Secer, and M. A. Akinlar, “A new approximate analytical solution of Kuramoto-Sivashinsky equation using homotopy analysis method,” Applied Mathematics & Information Sciences, vol. 7, no. 1, pp. 267–271, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Q. Wang, “Homotopy perturbation method for fractional KdV-Burgers equation,” Chaos, Solitons & Fractals, vol. 35, no. 5, pp. 843–850, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Li and W. Zhao, “Essay on fractional Riemann-Liouville integral operator versus Mikusinski's,” Mathematical Problems in Engineering, vol. 2013, Article ID 635412, 3 pages, 2013. View at Publisher · View at Google Scholar
  8. M. Kurulay, B. A. Ibrahimoǧlu, and M. Bayram, “Solving a system of nonlinear fractional partial differential equations using three dimensional differential transform method,” International Journal of Physical Sciences, vol. 5, no. 6, pp. 906–912, 2010. View at Google Scholar · View at Scopus
  9. I. Podlubny, Fractional Differential Equations: An Introduction to Fractional Derivatives, Fractional Differential Equations, to Methods of Their Solution and Some of Their Applications, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet